# SDR DALA2025090106459

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 64,016 hours, 33,390 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASK AT ROW 15DEF DROP AFTER LANDING.  REPACKED O2 MASKS IN ROW 15DEF IAW AMM 35-20. (7270953).
